# SDR 2003UALA00109

- Difficulty date: January 28, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N955UA
- Make and model: Boeing 737522
- Aircraft serial: 26703
- Aircraft time: 27,568 hours, 17,478 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

178 BULKHEAD, FORWARD WEB, LOWER RADOME MOUNT RT, CRACKED AT UPPER INBOARD END.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLER AND DOUBLER.
